# SDR DHL2002362001

- Difficulty date: May 25, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO BAY FWD AND AFT SMOKE DETECTORS WON'T TEST.  TRANSFERRED TO DMI 9440 PER MEL 26-14-02 CAT C.  TROUBLESHOT SYSTEM, RESET BREAKERS ON PANEL 22VU D8, D9, D10. CARGO COMPARTMENT SMOKE DETECTION CHECKED GOOD IAW A300 AMM 26-14-00. DMI#9449 CLEARED, PLACARD REMOVED REF NRC DHL-084-001.
